MathSciNet Relay Station
MathSciNet bibliographic data
MR1981254 (2004k:65176) 65M60 (65M50 76J20 76L05 76M25)
Remacle, Jean-François; Flaherty, Joseph E.; Shephard, Mark S. An adaptive discontinuous Galerkin technique with an orthogonal basis applied to compressible flow problems. SIAM Rev. 45 (2003), no. 1, 53–72 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement